# SDR 08FDEA04226

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 69166381
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, CRACK IN L/E TOP SKIN ATTACH ANGLE ON LEADING EDGE FRAME AT SLAT STATION 0 AT I/B END OF NR 5 SLAT FABRICATED NEW ATTACH ANGLE ON RT WING L/E FRAME AT SLAT STA. 0.296. AT I/B END OF NR 5 SLAT REF DWG  65-16209,TREATED, PRIMED, PAINTED AND INSTALLED REF SRM 51-10-2, MM 51-20-151-7, SRM 51-30-2. THIS IS CLASSIFIED AS A MINOR REPAIR
